# SDR DHL2007806540

- Difficulty date: April 10, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lws 527
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STUB WING FORMER ANGLE CRACKED STA XS 527.000.  REMOVED CRACKED ANGLE IAW SRM 51-1-21.  FABRICATED NEW ANGLE (7075"0" 0.080") IAW DOUGLAS DWG NR 9753297.  HEAT TREATED ANGLE FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND NEW ANGLE IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21.
